# SDR COMA9620013

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Failed
- Location: Freon Ac Syst
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN FREON A/C SYSTEM SWITCHED OFF FOR ENGINE START, SMOKE WAS OBSERVED COMING FROM THE AIR INTAKE ON NOSE COMPARTMENT.  FOUND SMOKE TO BE COMING FROM OVERHEATED COMPRESSOR MOTOR.  SYSTEM DEACTIVATED AND PLACED ON DEFERRED MAINTENANCE LIST.
